Alert archive / Colorado / Red Flag Warnings in 2026
Red Flag Warning 19, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Mar 4, 2026, 11:33 AM MST for 17 counties in Colorado. It took effect at Mar 5, 2026, 10:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2026, 11:33 AM MST (18:33 UTC)
- In effect from
- Mar 5, 2026, 10:00 AM MST
- Expired
- Mar 5, 2026, 7:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Baca County, CO, Bent County, CO, Conejos County, CO, Costilla County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 70 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 6.6 hours before the alert went out and 390 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
937 WWUS85 KPUB 041833 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1133 AM MST Wed Mar 4 2026 COZ222-224>237-051045- /O.UPG.KPUB.FW.A.0015.260305T1700Z-260306T0200Z/ /O.NEW.KPUB.FW.W.0019.260305T1700Z-260306T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 1133 AM MST Wed Mar 4 2026 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MST THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222, 224, 225, 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 7 PM MST Thursday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 222, 224, 225, 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * WINDS...Southwest 20 to 30 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...5 to 10 percent. * IMPACTS...Extreme fire danger is expected. Fires will uncontrollably spread and be very destructive. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
3 follow-up statements
379 WWUS85 KPUB 050720 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1220 AM MST Thu Mar 5 2026 COZ222-224>237-052330- /O.CON.KPUB.FW.W.0019.260305T1700Z-260306T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 1220 AM MST Thu Mar 5 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222, 224, 225, 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... * AFFECTED AREA...Fire Weather Zones 222, 224, 225, 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * WINDS...Southwest 15 to 30 mph with gusts up to 45 mph. The strongest winds will be in and near the mountains. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
131 WWUS85 KPUB 051903 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1203 PM MST Thu Mar 5 2026 COZ222-224>237-060200- /O.CON.KPUB.FW.W.0019.000000T0000Z-260306T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 1203 PM MST Thu Mar 5 2026 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222, 224, 225, 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... * AFFECTED AREA...Fire Weather Zones 222, 224, 225, 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * WINDS...Southwest 15 to 30 mph with gusts up to 45 mph. The strongest winds will be over and near the mountains. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
044 WWUS85 KPUB 060152 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 652 PM MST Thu Mar 5 2026 COZ222-224>237-060300- /O.EXP.KPUB.FW.W.0019.000000T0000Z-260306T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 652 PM MST Thu Mar 5 2026 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222, 224, 225, 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... Winds have subsided and humidity values will continue to rise. Therefore the Red Flag Warning will be allowed to expire at 7 PM. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Mar 4, 10:10 AM MST, 1 hour 23 minutes earlier. Its key messages:
- A quiet weather day for Wednesday then widespread critical fire weather conditions return for Thursday across most of southern CO.
- Next system crosses CO Friday bringing another chance of rain and higher elevation snows to southern CO though storm track is still prone to change.
- Colder system possible Tue/Wed of next week with another round of snow showers.
Area forecast discussion, Mar 4, 10:10 AM MST, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1010 AM MST Wed Mar 4 2026 .KEY MESSAGES... - A quiet weather day for Wednesday then widespread critical fire weather conditions return for Thursday across most of southern CO. - Next system crosses CO Friday bringing another chance of rain and higher elevation snows to southern CO though storm track is still prone to change. - Colder system possible Tue/Wed of next week with another round of snow showers. && .SHORT TERM /THROUGH TONIGHT/... Issued at 1228 AM MST Wed Mar 4 2026 Compact low pressure system will fill and move eastward with rain and snow showers coming to an end across southeast CO by morning. Shortwave ridging returns for today with light winds and mild temperatures expected under mostly sunny skies district wide. High temperatures today will rebound back into the 60s for the lower elevations with a 50s for the valleys and 30s and 40s for the mountains. Southwest flow aloft increases tonight as the next system drops towards the Great Basin. This will bring lee troughing and mild low temperatures (30s to near 40) for the lower eastern slopes as enhanced westerly winds set up towards morning. Elsewhere, cold pockets are expected in the valleys where temperatures will drop into the teens under clear skies, with a mix of 20s and 30s elsewhere. && .LONG TERM /THURSDAY THROUGH TUESDAY/... Issued at 1228 AM MST Wed Mar 4 2026 Winds increase for Thursday as the next upper low pressure system drops into the Great Basin during the day. Isolated snow showers spread into the Continental Divide during the afternoon, while a dry slot overspreads southern and eastern CO during the afternoon. Dew points drop into the single digits and teens with the driest readings along the southern I-25 corridor and southeast mountains. Combined with gusts up to 40 to 50 mph and unseasonably warm temperatures with humidities below 15 percent, widespread critical fire weather conditions will be likely across much of southern CO Thursday afternoon where fuels are receptive. Have expanded current Fire Weather Watches to include zone 225 (Sangres, Wets and Wet Mountain Valley) where lower elevations are easily achieving critical fire weather conditions, even with the NBM means. Downslope patterns such as these typically lean towards the 25th percentile (or lower) for dew points, so this could be a higher end event, though not quite into the PDS category. Another concern will be what affect the rain and snow had on fuels across the Pikes Peak region and Pueblo County. Will let later shifts get in touch with land management agencies to get an updated fuels status before upgrading watches. The upper low slowly moves across CO on Friday with more energy digging down the western side which develops into a cut off low that retrogrades into southern CA Friday night/Sat AM. This brings another round of higher elevation snow and lower elevation rain showers with the current storm track favoring the Continental Divide and the mountains/plains north of highway 50 for the heavier QPF amounts. Odds of seeing 0.25 or higher range from 30 to 70% for for the central mountains, Pikes Peak region and the adjacent I-25 corridor along and north of highway 50. The system has trended deeper and farther south with the upper low position across UT/CO in ensemble means, signaling at least the potential for this system to spread more precipitation farther south than the previous one. Time will tell but for now will trend Friday towards the cooler NBM 25th percentile for high temperatures, with scattered to likely pops across the mountains and adjacent plains. Precipitation decreases Friday night into Saturday as the system retrogrades towards southern CA and northern stream energy shifts off the east. Flow aloft over CO looks weaker now for Sunday and Monday, so as temperatures rebound, winds are looking weaker suggesting perhaps only spotty critical fire weather conditions redeveloping on Sunday or Monday as the northern stream jet buckles and shifts southward. The cut off low ejects too far south in latest runs (across northern Old Mexico on Tue) to have much affect on southern CO, but models have trended colder for Tuesday into Wednesday as the next northern stream trough plunges southward across CO during this period. This is looking colder than runs did yesterday suggesting at least a brief shot for snow across southern CO Tue Night/Wed. Lots of uncertainty with this latter system though, so stay tuned. -KT && .AVIATION /18Z TAFS THROUGH 18Z THURSDAY/... Issued at 1009 AM MST Wed Mar 4 2026 VFR conditions at all three terminals (KALS, KCOS, KPUB) for the next 24 hours. Winds will generally be light through Thursday morning at less than 10 kts and diurnally driven. Increasing high level clouds are forecast overnight into Thursday morning. && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Thursday morning through Thursday evening for COZ222-224>237. && SHORT TERM...KT LONG TERM...KT AVIATION...MOZLEY
Hazardous weather outlook, Mar 4, 4:32 AM MST, 7 hours 1 minute before
Hazardous Weather Outlook National Weather Service Pueblo CO 432 AM MST Wed Mar 4 2026 COZ058>089-093>099-051145- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 432 AM MST Wed Mar 4 2026 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Critical fire weather conditions will ramp up again across much of southern Colorado on Thursday as winds pick up ahead of the next system. This system will spread showers into the mountains Thursday night, then across portions of the southeast plains on Friday and Friday Night. At least some light mountain snows and lower elevation rain will be possible with this system though details on the storm track could mean more or less for some areas. Another round of critical fire weather will be possible for Sunday and Monday across the lower elevations as temperatures rebound and winds become gusty ahead of another mid week storm system which has some signals that it could be colder and bring a brief chance for snow. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 31/31
In the hours before
Local storm report, Mar 4, 5:51 AM MST, 5 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
551 AM MST Wed Mar 4 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 AM Snow 3 WNW Divide 38.96N 105.22W
03/04/2026 M4.8 Inch Teller CO CO-OP Observer
CO-OP Observer station DNWC2 Divide 4 NW.
&&
mwLocal storm report, Mar 4, 10:03 AM MST, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1003 AM MST Wed Mar 4 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 AM Rain 6 NE Manitou Springs 38.92N 104.84W
03/04/2026 M1.62 Inch El Paso CO Mesonet
Mesonet station AU975 5 NE Manitou Spgs.
0948 AM Rain 2 WSW Colorado Springs 38.82N 104.87W
03/04/2026 M1.43 Inch El Paso CO Mesonet
Mesonet station GW5397 COLORADO SPRINGS.
0948 AM Rain 2 SSW Colorado Springs 38.80N 104.85W
03/04/2026 M1.37 Inch El Paso CO Mesonet
Mesonet station AX223 COLORADO SPRINGS.
0855 AM Rain 3 SW Colorado Springs 38.79N 104.86W
03/04/2026 M1.32 Inch El Paso CO Mesonet
Mesonet station EVAC2 3.3 SW Colorado
Springs.
0700 AM Rain 2 WSW Colorado Springs 38.82N 104.86W
03/04/2026 M1.25 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-158 Colorado Springs
2.7 WSW.
0700 AM Rain 2 SSW Colorado Springs 38.80N 104.84W
03/04/2026 M1.24 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-287 Colorado Springs
2.7 SSW.
0700 AM Rain 2 SSW Colorado Springs 38.80N 104.84W
03/04/2026 M1.23 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-58 Ivywild 0.6 E.
0700 AM Rain 3 SE Manitou Springs 38.83N 104.88W
03/04/2026 M1.23 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-500 2 SE Manitou
Springs.
0855 AM Rain 3 SSE Manitou Springs 38.82N 104.89W
03/04/2026 M1.20 Inch El Paso CO Mesonet
Mesonet station BECC2 2.7 SE Manitou
Springs.
0945 AM Rain 1 NNW Colorado Springs 38.84N 104.83W
03/04/2026 M1.14 Inch El Paso CO Mesonet
Mesonet station MCBC2 0.7 N Colorado
Springs.
0700 AM Rain 3 S Colorado Springs 38.79N 104.83W
03/04/2026 M1.12 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-469 Colorado Springs
3.1 S.
0640 AM Rain 3 S Colorado Springs 38.78N 104.83W
03/04/2026 M1.10 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-264 Colorado Springs
3.5 S.
0700 AM Rain 4 S Colorado Springs 38.77N 104.83W
03/04/2026 M1.08 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-337 Colorado Springs
4.1 S.
0945 AM Rain 3 SE Manitou Springs 38.83N 104.88W
03/04/2026 M1.06 Inch El Paso CO Mesonet
Mesonet station CW8796 Colorado Springs.
0945 AM Rain 2 N Security 38.78N 104.73W
03/04/2026 M1.04 Inch El Paso CO Mesonet
Mesonet station FW9568 Colorado Springs.
0500 AM Rain 2 NW Peterson AFB 38.85N 104.73W
03/04/2026 M0.97 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-333 Colorado Springs
5.0 ENE.
0715 AM Rain 2 NW Colorado Springs 38.85N 104.85W
03/04/2026 M0.94 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-64 Colorado Springs
2.1 NW.
0943 AM Rain 8 SSW Colorado Springs 38.73N 104.89W
03/04/2026 M0.94 Inch El Paso CO Mesonet
Mesonet station AV015 Colorado Springs.
0700 AM Rain 1 NNW Security 38.76N 104.74W
03/04/2026 M0.93 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-468 1 NNW Security.
0800 AM Rain 2 WNW Colorado Springs 38.84N 104.86W
03/04/2026 M0.93 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-451 Colorado Springs
2.4 WNW.
0855 AM Rain 4 SE Air Force Academy 38.97N 104.82W
03/04/2026 M0.93 Inch El Paso CO AWOS
AWOS station KAFF Us Air Force Academy.
0400 AM Rain 4 S Colorado Springs 38.77N 104.83W
03/04/2026 M0.92 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-349 Colorado Springs
4.2 S.
0700 AM Rain 2 E Colorado Springs 38.83N 104.80W
03/04/2026 M0.92 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-60 Colorado Springs
1.3 ESE.
0700 AM Rain 2 E Manitou Springs 38.86N 104.87W
03/04/2026 M0.92 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-504 Colorado Springs
3.0 WNW.
0700 AM Rain 1 E Fountain 38.68N 104.68W
03/04/2026 M0.92 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-407 Fountain 1.3 NNE.
0949 AM Rain 4 S Colorado Springs 38.77N 104.83W
03/04/2026 M0.92 Inch El Paso CO Mesonet
Mesonet station EW7717 Colorado Springs.
0950 AM Rain 2 N Colorado Springs 38.86N 104.82W
03/04/2026 M0.92 Inch El Paso CO Mesonet
Mesonet station 3030D 2 N Colorado Springs.
0900 AM Rain 4 NNW Pikes Peak 38.88N 105.07W
03/04/2026 M0.90 Inch Teller CO Mesonet
Mesonet station GLNC2 4.3 NW Pikes Peak
(SNOTEL).
0700 AM Rain 2 NNE Colorado Springs 38.85N 104.81W
03/04/2026 M0.88 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-474 Colorado Springs
1.1 NE.
0700 AM Rain 3 SE Security 38.72N 104.69W
03/04/2026 M0.87 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-488 Security 0.5 NE.
0700 AM Rain 2 NNE Colorado Springs 38.86N 104.81W
03/04/2026 M0.85 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-226 Colorado Springs
2.0 N.
0955 AM Rain 3 WSW Fountain 38.67N 104.77W
03/04/2026 M0.83 Inch El Paso CO AWOS
AWOS station KFCS Ft Carson Airport.
0950 AM Rain 6 SSE Air Force Academy 38.93N 104.82W
03/04/2026 M0.82 Inch El Paso CO Mesonet
Mesonet station MOWC2 5.6 SE Air Force
Academy.
0700 AM Rain Security 38.74N 104.73W
03/04/2026 M0.81 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-291 Colorado Springs
8.2 SE.
0500 AM Rain 4 NE Blende 38.28N 104.52W
03/04/2026 M0.79 Inch Pueblo CO CO-OP Observer
CO-OP Observer station PUBC2 Pueblo 6 E.
0800 AM Rain 4 N Peterson AFB 38.89N 104.71W
03/04/2026 M0.78 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-359 Colorado Springs
7.2 ENE.
0954 AM Rain 2 SSE Peterson AFB 38.81N 104.69W
03/04/2026 M0.78 Inch El Paso CO ASOS
ASOS station KCOS Colorado Springs Airport.
0942 AM Rain 4 ESE Falcon 38.90N 104.56W
03/04/2026 M0.74 Inch El Paso CO Mesonet
Mesonet station FW7161 Peyton.
&&Local storm report, Mar 4, 10:05 AM MST, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1005 AM MST Wed Mar 4 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM Rain 4 NE Blende 38.28N 104.52W
03/04/2026 M0.79 Inch Pueblo CO Official NWS Obs
&&Local storm report, Mar 4, 10:06 AM MST, 1 hour 27 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Pueblo CO
1006 AM MST Wed Mar 4 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM Rain 4 NW Peterson AFB 38.88N 104.74W
03/03/2026 M0.85 Inch El Paso CO Trained Spotter
Rain and melted snow. No snow accumulation.
0400 AM Rain 4 S Colorado Springs 38.77N 104.83W
03/04/2026 M0.92 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-349 Colorado Springs
4.2 S.
0500 AM Rain 4 NE Blende 38.28N 104.52W
03/04/2026 M0.79 Inch Pueblo CO CO-OP Observer
CO-OP Observer station PUBC2 Pueblo 6 E.
0500 AM Rain 2 NW Peterson AFB 38.85N 104.73W
03/04/2026 M0.97 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-333 Colorado Springs
5.0 ENE.
0640 AM Rain 3 S Colorado Springs 38.78N 104.83W
03/04/2026 M1.10 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-264 Colorado Springs
3.5 S.
0700 AM Rain Security 38.74N 104.73W
03/04/2026 M0.81 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-291 Colorado Springs
8.2 SE.
0700 AM Rain 2 NNE Colorado Springs 38.86N 104.81W
03/04/2026 M0.85 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-226 Colorado Springs
2.0 N.
0700 AM Rain 3 SE Security 38.72N 104.69W
03/04/2026 M0.87 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-488 Security 0.5 NE.
0700 AM Rain 2 NNE Colorado Springs 38.85N 104.81W
03/04/2026 M0.88 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-474 Colorado Springs
1.1 NE.
0700 AM Rain 1 E Fountain 38.68N 104.68W
03/04/2026 M0.92 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-407 Fountain 1.3 NNE.
0700 AM Rain 2 E Manitou Springs 38.86N 104.87W
03/04/2026 M0.92 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-504 Colorado Springs
3.0 WNW.
0700 AM Rain 2 E Colorado Springs 38.83N 104.80W
03/04/2026 M0.92 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-60 Colorado Springs
1.3 ESE.
0700 AM Rain 1 NNW Security 38.76N 104.74W
03/04/2026 M0.93 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-468 1 NNW Security.
0700 AM Rain 4 S Colorado Springs 38.77N 104.83W
03/04/2026 M1.08 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-337 Colorado Springs
4.1 S.
0700 AM Rain 3 S Colorado Springs 38.79N 104.83W
03/04/2026 M1.12 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-469 Colorado Springs
3.1 S.
0700 AM Rain 3 SE Manitou Springs 38.83N 104.88W
03/04/2026 M1.23 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-500 2 SE Manitou
Springs.
0700 AM Rain 2 SSW Colorado Springs 38.80N 104.84W
03/04/2026 M1.23 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-58 Ivywild 0.6 E.
0700 AM Rain 2 SSW Colorado Springs 38.80N 104.84W
03/04/2026 M1.24 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-287 Colorado Springs
2.7 SSW.
0700 AM Rain 2 WSW Colorado Springs 38.82N 104.86W
03/04/2026 M1.25 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-158 Colorado Springs
2.7 WSW.
0715 AM Rain 2 NW Colorado Springs 38.85N 104.85W
03/04/2026 M0.94 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-64 Colorado Springs
2.1 NW.
0800 AM Rain 4 N Peterson AFB 38.89N 104.71W
03/04/2026 M0.78 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-359 Colorado Springs
7.2 ENE.
0800 AM Rain 2 WNW Colorado Springs 38.84N 104.86W
03/04/2026 M0.93 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-451 Colorado Springs
2.4 WNW.
0855 AM Rain 4 SE Air Force Academy 38.97N 104.82W
03/04/2026 M0.93 Inch El Paso CO AWOS
AWOS station KAFF Us Air Force Academy.
0855 AM Rain 3 SSE Manitou Springs 38.82N 104.89W
03/04/2026 M1.20 Inch El Paso CO Mesonet
Mesonet station BECC2 2.7 SE Manitou
Springs.
0855 AM Rain 3 SW Colorado Springs 38.79N 104.86W
03/04/2026 M1.32 Inch El Paso CO Mesonet
Mesonet station EVAC2 3.3 SW Colorado
Springs.
0900 AM Rain 4 NNW Pikes Peak 38.88N 105.07W
03/04/2026 M0.90 Inch Teller CO Mesonet
Mesonet station GLNC2 4.3 NW Pikes Peak
(SNOTEL).
0942 AM Rain 4 ESE Falcon 38.90N 104.56W
03/04/2026 M0.74 Inch El Paso CO Mesonet
Mesonet station FW7161 Peyton.
0943 AM Rain 8 SSW Colorado Springs 38.73N 104.89W
03/04/2026 M0.94 Inch El Paso CO Mesonet
Mesonet station AV015 Colorado Springs.
0945 AM Rain 2 N Security 38.78N 104.73W
03/04/2026 M1.04 Inch El Paso CO Mesonet
Mesonet station FW9568 Colorado Springs.
0945 AM Rain 3 SE Manitou Springs 38.83N 104.88W
03/04/2026 M1.06 Inch El Paso CO Mesonet
Mesonet station CW8796 Colorado Springs.
0945 AM Rain 1 NNW Colorado Springs 38.84N 104.83W
03/04/2026 M1.14 Inch El Paso CO Mesonet
Mesonet station MCBC2 0.7 N Colorado
Springs.
0946 AM Rain 6 NE Manitou Springs 38.92N 104.84W
03/04/2026 M1.62 Inch El Paso CO Mesonet
Mesonet station AU975 5 NE Manitou Spgs.
0948 AM Rain 2 SSW Colorado Springs 38.80N 104.85W
03/04/2026 M1.37 Inch El Paso CO Mesonet
Mesonet station AX223 COLORADO SPRINGS.
0948 AM Rain 2 WSW Colorado Springs 38.82N 104.87W
03/04/2026 M1.43 Inch El Paso CO Mesonet
Mesonet station GW5397 COLORADO SPRINGS.
0949 AM Rain 4 S Colorado Springs 38.77N 104.83W
03/04/2026 M0.92 Inch El Paso CO Mesonet
Mesonet station EW7717 Colorado Springs.
0950 AM Rain 6 SSE Air Force Academy 38.93N 104.82W
03/04/2026 M0.82 Inch El Paso CO Mesonet
Mesonet station MOWC2 5.6 SE Air Force
Academy.
0950 AM Rain 2 N Colorado Springs 38.86N 104.82W
03/04/2026 M0.92 Inch El Paso CO Mesonet
Mesonet station 3030D 2 N Colorado Springs.
0954 AM Rain 2 SSE Peterson AFB 38.81N 104.69W
03/04/2026 M0.78 Inch El Paso CO ASOS
ASOS station KCOS Colorado Springs Airport.
0955 AM Rain 3 WSW Fountain 38.67N 104.77W
03/04/2026 M0.83 Inch El Paso CO AWOS
AWOS station KFCS Ft Carson Airport.
1005 AM Rain 4 NE Blende 38.28N 104.52W
03/04/2026 M0.79 Inch Pueblo CO Official NWS Obs
&&Local storm report, Mar 4, 11:13 AM MST, 20 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1113 AM MST Wed Mar 4 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 AM Snow 2 ENE Black Forest 39.03N 104.67W
03/04/2026 M1.5 Inch El Paso CO Trained Spotter
Storm total snow at location.
&&Nearby
Red Flag Warnings in Colorado, 2026Every red flag warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.